# SDR SIMA201122103

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 27,484 hours, 25,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PLASTIC SMELL IN COCKPIT AND FORWARD PART OF CABIN.  SMELL DID GO AWAY ONCE AND CAME BACK 20 MIN LATER.  DID NOT DECLARE EMERGENCY.  LANDED WITHOUT INCIDENT.  DID NOT SMELL LIKE A BURNING SMELL.  COULD NOT DUPLICATE.  PASSED FCF.  TRIAD RELEASED AIRCRAFT TO SERVICE.
